# SDR IXXA2025121901

- Difficulty date: December 19, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 114,854 hours, 20,978 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retainer
- Part number: 113T220314
- Condition: Cracked
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD AFT FLAP OUTBOARD EDGE SEAL RETAINER IS DAMAGED AND BULB SEAL IS MISSING.
